# SDR DJFA2008024

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N459LX
- Make and model: Beech 400A
- Aircraft serial: RK365
- Aircraft time: 3,268 hours, 2,904 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,268 hours, 2,904 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT, WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT IB RIB WAS FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED INCOMMUNIQUE' NR 70. MAINT INSTALLED NEW BRACKET ASSEMBLIES ON BOTH SIDES.
